Journal of Symbolic Logic

Review: Nicolas Bourbaki, Theory of Sets

Perry Smith

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 4 (1975), 630-631.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739647

JSTOR
links.jstor.org

Citation

Smith, Perry. Review: Nicolas Bourbaki, Theory of Sets. J. Symbolic Logic 40 (1975), no. 4, 630--631. https://projecteuclid.org/euclid.jsl/1183739647


Export citation